Personal picture Personal picture

Xavier Pérez Giménez

Assistant Professor
Department of Mathematics
University of Nebraska-Lincoln

333 Avery Hall, Lincoln NE 68588, USA

Office: AVH333
Email: xperez at either or or
Phone: +1 402-472-7236
Fax: +1 402-472-8466

New webpage (under construction): and


I recently co-organized a workshop on "Random Geometric Graphs" in Banff (Canada).

I joined the Department of Mathematics of the University of Nebraska-Lincoln in August 2016!

I am currently looking for graduate students excited about probabilistic combinatorics.

Research Interests

Selected publications

(Click here for a full list of publications.)

  1. Strong-majority bootstrap percolation on regular graphs with low dissemination threshold (preprint)
    (with D. Mitsche and P. Prałat)
    Stochastic Processes and their Applications, accepted.

  2. Arboricity and spanning-tree packing in random graphs (preprint)
    (with P. Gao and C.M. Sato)
    Random Structures & Algorithms, accepted.

  3. Asymptotic enumeration of strongly connected digraphs by vertices and edges (preprint) (doi)
    (with N. Wormald)
    Random Structures & Algorithms, 43(1):80-114, 2013.

  4. Disjoint Hamilton cycles in the random geometric graph (preprint) (doi)
    (with T. Müller and N. Wormald)
    Journal of Graph Theory, 68(4):299-322, 2011.

  5. On the chromatic number of random d-regular graphs (preprint) (doi)
    (with G. Kemkes and N. Wormald)
    Advances in Mathematics, 223(1):300-328, 2010.

Slides of recent talks

Recent teaching

Other stuff i like

(Last updated November 2016)